# SDR WX0A2025031032345

- Difficulty date: March 9, 2025
- Submitted: March 10, 2025
- Operation: Air carrier
- Aircraft: N325NV
- Make and model: Airbus A319-112
- Aircraft serial: 2729
- Aircraft time: 48,486 hours, 30,962 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Empty
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT NOT GROUNDED) L1 DOOR DAMPER/ EMERGENCY CYLINDER FOUND AT 0 PSI / REMOVED AND REPLACED DAMPER CYLINDER DIAPGHRAGM IAW AMM 52-10-00-610-001-A. LEAK CK GOOD"
